# SDR UHLA2014103100744

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 24,202 hours, 15,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FIRST EMERGENCY LIGHT STRIP DAMAGED.  R & R THE LIGHT IAW AMM 33-50-21.
